Two high school students were hospitalized after overdosing on heroin-laced vape pens in Morgantown within 24 hours, according to a Morgantown Police Department report on Friday evening.

Preliminary testing on one of the vape solutions indicated that it contained heroin, other opioids and a significant number of other chemicals, said MPD Chief Ed Preston.

“These devices are extremely dangerous,” Preston said in a video warning posted to the MPD Facebook page on Friday. “We’re asking that anyone who possesses or is using or knows anybody using these devices to either turn them in to school administration, the local law enforcement or throw them away.”

At least one of the devices was sold as liquid marijuana, which is also dangerous in vaping devices and possibly fatal when mixed with other chemicals and controlled substances, according to MPD.

“Do not use them, [and] do not allow anyone to use them. Some of them are being marketed as marijuana oil, [but] they do not have marijuana oil in them, they have heroin based products and other opiates. They are extremely dangerous and again, do not use them.”

WVU shared MPD’s warning in an email to students Friday.

To report suspected criminal activity, contact the MPD Switchboard at (304) 284-7522.